Gregory Conner

Profile

Office: 
292A TMCB
Email: 
conneratmath [dot] byu [dot] edu
Phone: 
(801) 822-8019
Fax: 
(801) 422-0504
Curriculum Vitae: 
Prizes and Awards: 
• 2010 Fulbright Followup grant
• 2009 Distinguished Scholarship Award (Dept. of Mathematics)
• 2009 NSF grant for Moab Topology Conference (co-PI)
• 2007-2008 Fulbright Scholar
• 2007-2008 Ad Futura grant
Publications: 
• The Combinatorial Structure of the Hawaiian Earring group
• Homotopy of Ends and Boundaries of CAT(0) Groups
• Neighborhood Monotonicity, the Extended Zermelo Model, and Symmetric Knockout Tournaments, Discrete Mathematics, 309 (12) (2009), 3998-4010.
• The Rasch model and additive conjoint measurement, Journal of Applied Measurement, 10 (2009), 348-354.
• Resistance and Conductance in Structured Zermelo Tournaments, Advances in Applied Mathematics, 44(1) (2010), 37-52.
• A Sharkovsky Theorem for Non-locally Connected Spaces, Discrete Contin Dyn S. 32(10), 2012, pp. 3485-3499.
• Deforestation of Peano continua and minimal deformation retracts, Topology Appl.. 159(15), 2012, pp. 3243-3262.
• Arc-reduced forms for Peano continua, Topology and its Applications (2012), http://dx.doi.org/10.1016/j.topol.2012.08.015.

History

Member for
3 years 50 weeks